MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s11908-002-0032-0

Медицинская библиотека · Current infectious disease reports · 2002

Clostridium difficile-associated Enteric Disease.

Bartlett John G.

СтатьяПеревод пока не подготовлен

Аннотация

Clostridium difficile was identified as the putative agent of antibiotic-associated pseudomembranous colitis in 1978 and is now recognized as the major identifiable cause of antibiotic-associated diarrhea. This microbe causes a spectrum of enteric disease ranging from nuisance diarrhea to life-threatening colitis. Risk factors include increasing age, exposure to antibiotics, colonization or acquisition of toxin-producing strains of C. difficile, and lack of circulating antibody to C. difficile toxin A. Detection is relatively simple by stool assay for C. difficile toxin--usually an enzyme immunoassay that will detect toxin A and B. Most nonsevere cases will respond with discontinuation of the implicated antibiotic. More severe cases require metronidazole and supportive care. The major complications include ileus, toxic megacolon, relapsing disease after antibiotic treatment, and nosocomial epidemics.

Для цитирования: Bartlett John G.. Clostridium difficile-associated Enteric Disease.. Current infectious disease reports. 2002. DOI: 10.1007/s11908-002-0032-0.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.